A recursion relation for the Wick products of the CAR algebra

  1. Gonzalez, B.J. 1
  2. Negrin, E.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Revista:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Año de publicación: 2006

Volumen: 318

Número: 1

Páginas: 380-386

Tipo: Artículo

Exportar: RIS
DOI: 10.1016/j.jmaa.2005.05.036 SCOPUS: 2-s2.0-33644654186 GOOGLE SCHOLAR lock_openAcceso abierto editor
Fuente de los datos: Scopus